Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Mouth sore, low energy. Tried ice pack. Any ideas?

Well Missy Has Been Complaining Of A Sore Into Her Mouth Its Actually Into Her Mouth Hasnt Been Feeling Like Her Normal Self Lately Her Energy Level Is Low Due To Mouth Sore Any Ideas Please Helped Us Out Weve Try Ice Pack Didint Working Brushing Teeth Baking Soda Didint Worked Missy Feels Down Right Now Any Ideas Or Medication That Could Help Please Let Missy Know Sorry
Asked On : Mon, 10 Dec 2012
Answers:  4 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Thanks for writing in.
Details provided by you are not sufficient,as you did not provide the detail about-
1. her age
2.duration of
3.Is she having soreness frequently?
4.Is she taking an medicines or she is under any medical treatment?
6.Food taking habit.etc......
Any ways i will suggest few thing which will be helpful-
1.Take plenty of water.
2.Take multivitamins for 15-20 days.
3.Can apply dologel/mucopain.
4.Take proper diet.
Nothing to get worried she will be alright with in 4-5 days.
Take Care
Dr.Gunjan Gupta
Answered: Tue, 11 Dec 2012
I find this answer helpful
  Anonymous's Response
sore mouth can be due to various reasons like poor oral hygiene or stress, improper diet. or even due to gastric upset.

you didn't mentioned if it is reoccurring or not & whats the age of your it may also be because of some hormonal changes.

i would suggest that you should give her some multivitamins & lots of water..along with this check her diet... restrict spicy food for little while...also maintain her oral hygiene....ask her to brush twice daily.
Answered: Tue, 25 Dec 2012
Dentist Dr. Neha Sumra's  Response
hello & welcome to HCM,
I just went through your problem & Common Causes can be:-
-Improper food habits like taking much of spicy food
-Gastric upset
-Stress problem
-Hormonal changes
-Nutritional deficency
-Improper Oral hygiene
-Lastly if its reccuring then it can be due to some sharp cusp.

What all you need to do is improve her dietary habits like include more of green vegetables & less oily & spicy food.
Also start with Tenvit-Plus capsules along with application of some anaesthetic gel like dologel or Mucopain gel.
You can also go for tetracycline mouthwash.
All these will definitely help you out.
Take Care

Answered: Sat, 22 Dec 2012
I find this answer helpful
Dentist, Oral and Maxillofacial Surgery Dr. Chaithanyaa Nemaly's  Response
Hello there... There are lot of reasons for this soreness....Most of the times it is due to high stress levels...could be work related or could be any personal stress....second reason is due to vitamin deficiency...and then comes local injury to the site of soreness while chewing or brushing... if she has a history of very frequent oral ulcers she has to have multivitamins atleast for a period of 15-20 days once daily. If it is very occasional topical application of oral anesthetic gel such as mucopain or dentogel would suffice..though this is just a remedy to stay away from pain...the soreness gradually would heal in 4-5 days time....
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor